# SDR ASAA2013072795689

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 25,903 hours, 8,040 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE B FIRE DETECTOR LOOP WILL NOT TEST.  ACFT GROUNDED.  PERFORMED ENG/APU DETECTION CONTROL MODULE BITE IAW FIM 26-10, TK 801.  FAULTED NR 1 ENG FAN UPPER LOOP B. IAW FIM 26-10, TK 805.  LOOP B RESISTANCE IS TOO HIGH.  FOUND TERMINAL LUG AT UP FAN OTBD BROKEN OFF WIRE.  RETERMINATED LUG IAW SWPM 20-30-11 AND CLEANED LOOP B TERMINAL LUGS IAW CMM 26-11-01.  IAW FIM 26-10 TK 805 RESISTANCE CHECKS GOOD.  PERFORMED ENG FIRE DETEC OPS TEST IAW MM 26-11-00-710-801 AND APU FIRE DETECTION OPS TEST IAW MM 26-15-00-710-801. BOTH OPS TESTS ARE GOOD.
